# SDR CALA2014042800502

- Difficulty date: April 25, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N27734
- Make and model: Boeing 737724
- Aircraft serial: 28949
- Aircraft time: 49,541 hours, 15,797 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55047
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STATION 947.5 RBL 50 - 53 LAVATORY E AFTER OTBD TIE DOWN FITTING ATTACH FLOOR STRUCTURE FOUND CORROSION.  CORROSION REMOVED IAW SRM 51-10-02.  BLENDED OUT AREA DEPTH 0.105, ORG THK 0.180 X WIDTH 1'' X LENGTH 3'' OUT OF SRM 53-70-51 ALLOWABLE DAMAGE 1 FIG 103 LIMIT & CORRODED FLOORBEAM REPAIR IAW SRM51-70-51 REPAIR 5 FIG 206 AT RBL 8 TO RBL 60.
